Skip to main content
Log in

Representation of the expectation of symmetric functionals in particle-transport theory

  • Published:
Soviet Physics Journal Aims and scope

Abstract

It is shown that the mathematical expectation of symmetric functionals of a stochastic proliferative particle-transport process can be expressed in terms of solutions of the standard kinetic equations.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Literature cited

  1. A. V. Lappa, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 4, 154 (1976).

    Google Scholar 

  2. T. E. Harris, The Theory of Branching Processes, Springer, Berlin (1963); Prentice-Hall, Englewood Cliffs, New Jersey (1964).

    Google Scholar 

  3. B. A. Sevast'yanov, Branching Processes [in Russian], Nauka, Moscow (1971).

    Google Scholar 

  4. S. M. Ermakov, The Monte Carlo Method and Related Topics [in Russian], Nauka, Moscow (1975).

    Google Scholar 

  5. A. M. Kol'chuzhkin and V. V. Uchaikin, Izv. Vyssh. Uchebn. Zaved., Fiz., No. 10, 90 (1975).

    Google Scholar 

  6. V. V. Uchaikin, Zh. Vychisl. Mat. Mat. Fiz.,16, 758 (1976).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Fizika, No. 7, pp. 131–136, July, 1977.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Uchaikin, V.V. Representation of the expectation of symmetric functionals in particle-transport theory. Soviet Physics Journal 20, 951–956 (1977). https://doi.org/10.1007/BF00893146

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00893146

Keywords

Navigation